# SDR DL76L100540

- Difficulty date: February 27, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 89,307 hours, 13,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENERGENCY LIGHT SIGNS INOP 1L AND 1R.  REPLACED CHARGER PER AMM CK GOOD
